# SDR SWIA202082051849

- Difficulty date: June 26, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE APRON SKIN PANEL, UPPER ATTACHMENT ROW OF RIVETS AT WL 72.50, FROM BS 797 AFT TO BS 847, HAD NUMEROUS FASTENERS SMOKING, LOOSE, AND PULLING THROUGH THE SKIN.    PERMANENTLY REPAIRED AND REINSTALLED RT FUSELAGE APRON SKIN PANEL, UPPER ATTACHMENT ROW OF RIVETS IAW REO AND DRAWING. LEAK CHECKED GOOD.
